Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some recent developments in Fourier analysis and $H^p$-theory on product domains
HTML articles powered by AMS MathViewer

by Sun-Yung A. Chang and Robert Fefferman PDF
Bull. Amer. Math. Soc. 12 (1985), 1-43
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42B20, 42B25, 32A35
  • Retrieve articles in all journals with MSC (1980): 42B20, 42B25, 32A35
Additional Information
  • Journal: Bull. Amer. Math. Soc. 12 (1985), 1-43
  • MSC (1980): Primary 42B20, 42B25, 32A35
  • DOI: https://doi.org/10.1090/S0273-0979-1985-15291-7
  • MathSciNet review: 766959